MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS HUMERIS; REVERSED SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS HUMERIS; REVERSED SHOULDER PROSTHESIS
Catalog Number 316-0012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 11/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside the united states (in france) and was associated with a product that is also cleared for the market in the united states.
 
Event or Problem Description
The patient was revised due to an infection and instability on (b)(6) 2025.The implantation date was on (b)(6) 2025.A cup, a glenosphere, a glenoid baseplate, screws and a stem were explanted.A cup, a glenosphere, a glenoid baseplate, screws and a stem were implanted.

Brand Name
HUMERIS
Common Device Name
REVERSED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS
1663 rue de majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SHOULDER SOLUTIONS
1663 rue de majornas
viriat, 01440
FR   01440
Manufacturer Contact
souad bedrane
1663 rue de majornas
viriat, 01440
FR   01440
MDR Report Key23630134
Report Number3009532798-2025-00068
Device Sequence Number9536899
Product Code PHX
UDI-Device Identifier03701037301579
UDI-Public03701037301579
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number316-0012
Device Lot NumberV0723
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown